# SDR USAA001469

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 4 INCHES, STATION 947.5, BL 0.  REMOVED AND REPLACED AND INSTALLED DOUBLER PER SRM 53-10-9.  (M)
